# SDR AALA20160805002

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 8,623 hours, 1,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 776402
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING TEST, RECEIVED POWER SUPPLY FAULT CODE 13WL.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY AT 13WL.
